Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 121, Number 2

All articles in this issue are freely accessible.

Hausdorff means and the Gibbs phenomenon
Jonah Mann.
Trans. Amer. Math. Soc. 121 (1966), 277-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192267
Some properties of pseudo-complements of recursively enumerable sets
Robert A. Di Paola.
Trans. Amer. Math. Soc. 121 (1966), 296-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195722
On the degrees of index sets
C. E. M. Yates.
Trans. Amer. Math. Soc. 121 (1966), 309-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184855
The conjugacy problem in wreath products and free metabelian groups
Jane Matthews.
Trans. Amer. Math. Soc. 121 (1966), 329-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193130
Ordered cycle lengths in a random permutation
L. A. Shepp and S. P. Lloyd.
Trans. Amer. Math. Soc. 121 (1966), 340-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195117
Commutators, generalized eigenfunction expansions and singular integral operators
Joel David Pincus.
Trans. Amer. Math. Soc. 121 (1966), 358-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188796
On the Mills-Seligman axioms for Lie algebras of classical type
Richard E. Block.
Trans. Amer. Math. Soc. 121 (1966), 378-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188356
Maximal subgroups of symmetric groups
Ralph W. Ball.
Trans. Amer. Math. Soc. 121 (1966), 393-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0202813
Closed ideals in the group algebra $L^{1}(G)∩L^{2}(G)$
C. Robert Warner.
Trans. Amer. Math. Soc. 121 (1966), 408-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187021
Continuous images of ordered compacta and a new dimension which neglects metric subcontinua
Sibe Mardešić.
Trans. Amer. Math. Soc. 121 (1966), 424-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190910
Global structure in von Neumann algebras
Edward G. Effros.
Trans. Amer. Math. Soc. 121 (1966), 434-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192360
Coefficient extremal problems for schlicht functions
J. T. Poole.
Trans. Amer. Math. Soc. 121 (1966), 455-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188428
On function spaces which are Lindelöf spaces
H. H. Corson and J. Lindenstrauss.
Trans. Amer. Math. Soc. 121 (1966), 476-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187213
Continuous selections with nonmetrizable range
H. H. Corson and J. Lindenstrauss.
Trans. Amer. Math. Soc. 121 (1966), 492-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187214
Deformations, related deformations and a universal subfamily
Kimyong Kim.
Trans. Amer. Math. Soc. 121 (1966), 505-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199185
On the dimensions of certain spaces of homeomorphisms
Beverly L. Brechner.
Trans. Amer. Math. Soc. 121 (1966), 516-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187208
Correction to “The Wiener integral and the Schrödinger operator”
Donald Babbitt.
Trans. Amer. Math. Soc. 121 (1966), 549-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions